# SDR 06FDEA0655

- Difficulty date: February 13, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 6519247
- Part serial: 7648
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 FLAP TRACK CORRODED AT SPOILER BEAM PAD, MAIN MOUNTING PAD AND CRACKS EMMITTING FROM FAILSAFE BOLT HOLE.  *S/D*  REMOVED & REPLACED NR 6 FLAP TRACK PER FED EX CARD 27X5708-01 & 27X5708-03.
